10/29 (Tue.) To Make a Long Story Short (Host: Gavin)

10/29 (Tue.) To Make a Long Story Short (Host: Gavin)

文章gavintsai » 週三 10月 23, 2019 2:01 am

The YouTuber 谷阿莫 has been very popular for his ability to make a long story short.

Firstly, let’s watch some of his examples of making a long story short:

1.
五分鐘看完[玩命關頭特別行動](Fast & Furious Presents Hobbs & Shaw)
https://www.youtube.com/watch?v=zM_nJqqEcVI

2.
六分鐘看完[寄生上流]( Parasite)
https://www.youtube.com/watch?v=W8o5GOphEDk

While laughing with 谷阿莫’s YouTube videos, let’s talk about this topic in a casual way and then a more formal way.

-------------------------------------------------------------------------------------------
Session 1 (to make a long story short, in a casual way to discuss.)

a. After watching a 谷阿莫’s video, generally, do you become more interested or less interested to watch that whole movie? Why?

b. Using some terms like 「大魔王」、「介紹男」、「備胎女」…is a clever way to efficiently form a general idea. In your real life, do you use some terms to quickly describe some roles in a group?

c. 谷阿莫 has some signature lines to catch attention successfully. May you share some examples of using one sentence to make people interested in listening to a whole story or a whole plan? [E.X. Who says playing video games means no future? [一級玩家](Ready Player One)

-----------------------------------------------------------------------------------------------------
Session 2 (To make a long story short, in a more formal way to discuss)
d. In business environments, most people don’t have time for a long story. May you share your recent experience of briefing a plan?

e. Using charts/tables is also helpful to explain an experience more efficiently. Please take turns to try drawing a chart to describe your last tour or business trip

f. In meetings, all discussions are meant to result in actions. Please share your experience of a successful meeting, and a lousy meeting.


********************************************************************************************************************************************
Agenda:
6:50 ~ 7:00pm Greetings & free talk / ordering drinks / getting newcomer’s information
7:00 ~ 7:20pm Opening remarks / newcomer’s self-introduction / grouping
(Session I)
7:20 ~ 8:20pm Activities (60 mins)
8:20 ~ 8:30pm Regrouping / instruction / break
(Session II)
8:30~ 9:20pm Activities (50 mins)
9:20~ 9:30pm Concluding remarks / announcements (10 mins)
********************************************************************************************************************************************
聚會日期:列於該貼文主題內
聚會時間:請準時 7:00 pm 到 ~ 約 9:30 pm 左右結束
星期二聚會地點:丹堤濟南店
地址、電話:台北市濟南路三段25號 地圖 (02) 2740-2350
捷運站:板南線 忠孝新生站 3 號出口
走法:出忠孝新生站 3 號出口後,沿著巷子(忠孝東路三段10巷)走約 2 分鐘,到了濟南路口,左轉走約 2 分鐘即可看到。
最低消費: 80 元

注意事項:
文章是否需要列印請自行斟酌,但與會者請先閱讀過文章以方便小組討論

給新朋友的話:
1. 請事先準備2~3分鐘的英語自我介紹。
2. 請事先閱讀文章以及主持人所提的討論問題,並事先寫下自己所欲發表意見的英文。
3. 全程以英語進行,參加者應具備中等英語會話能力,對任一討論問題,能夠以5到10句英文表達個人見解。
4. 在正式加入之前,可以先來觀摩三次,觀摩者亦須參與討論。正式加入需繳交終身會費 NT$1,000。
頭像
gavintsai
Member
 
文章: 723
註冊時間: 週二 4月 29, 2008 7:23 pm
來自: 淡水

Re: 10/29 (Tue.) To Make a Long Story Short (Host: Gavin)

文章Iris Wu » 週二 10月 29, 2019 1:07 pm

"How to make a long story short?", the art of presentation, I think it is very important.
I like the questions in the second session. Let's study the reading materials and do some hands-on practice in the meeting!
Iris Wu
YOYO member
 
文章: 663
註冊時間: 週二 5月 20, 2014 4:33 pm

Re: 10/29 (Tue.) To Make a Long Story Short (Host: Gavin)

文章Christine » 週三 10月 30, 2019 3:24 pm

Participants : Gavin (host), Amy, Timothy, Iris, Shirley, Steve, David Jr. Lewis, Daphne, Tom, Chris, Christine, Miller
頭像
Christine
President
 
文章: 183
註冊時間: 週三 8月 31, 2005 7:34 pm

Re: 10/29 (Tue.) To Make a Long Story Short (Host: Gavin)

文章gavintsai » 週五 11月 22, 2019 6:46 pm

Iris Wu 寫:"How to make a long story short?", the art of presentation, I think it is very important.
I like the questions in the second session. Let's study the reading materials and do some hands-on practice in the meeting!



Hi, Iris:

Thanks for your passion!

Gavin
頭像
gavintsai
Member
 
文章: 723
註冊時間: 週二 4月 29, 2008 7:23 pm
來自: 淡水

Re: 10/29 (Tue.) To Make a Long Story Short (Host: Gavin)

文章gavintsai » 週五 11月 22, 2019 7:45 pm

Christine 寫:Participants : Gavin (host), Amy, Timothy, Iris, Shirley, Steve, David Jr. Lewis, Daphne, Tom, Chris, Christine, Miller


Thanks to Christine
頭像
gavintsai
Member
 
文章: 723
註冊時間: 週二 4月 29, 2008 7:23 pm
來自: 淡水


回到 每週討論主題 Meeting Topics

誰在線上

正在瀏覽這個版面的使用者:沒有註冊會員 和 15 位訪客

cron